# SDR IPXA2019071944630

- Difficulty date: July 19, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 73,431 hours, 15,583 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR UPPER PANNEL STICKS WHILE CLOSING SLAMMING FORWARD TOWARDS THE DOOR FRAME. DEFERRED IAW MEL 52-10-3-1-2-1, M677304 ASSIGNED, PLACARD INSTALLED.. **SUPPLEMENTAL SDR** R/R L1 DOOR SLIDING CEILING PANEL SPRING IAW AMM 25-23-23-401. C/W ADJUSTEMENT & TEST OF SLIDING PANEL IAW AMM 25-23-23-501. NO FAULTS NOTED. THIS CLEARS M677304.
